# SDR 95ZZZX2492

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 69.5 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE WS 69.500 AT FRONT SPAR, SMALL AREA AROUND SCREW, HAS CORROSION LEVEL II UPPER SURFACE.  REMOVED CORROSION, FOUND AREA BEYOND LIMITS, FABRICATED DOUBLER AND FILLED REWORKED AREA IAW SRM 57-24.  COMPLETED THICKNESS CHECK, TREATED, PRIMED, AND INSTALLED IAW SRM 57-2-1, F837.
